# SDR CALA2025121112025

- Difficulty date: December 9, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N37536
- Make and model: Boeing 737-9
- Aircraft serial: 66606
- Aircraft time: 11,705 hours, 3,838 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: S161N300
- Condition: Odor
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE ODOR IN CABIN DURING FLIGHT, NEAR ROW 34. INITIALLY DISSIPATED & RETURNED STRONGER. CREW REPORTED BURN RUBBER SMELL BETWEEN ROWS 29-34. PAX & CREW TRIED PIN POINT ODOR & COULD NOT LOCATE. TECHOPS AND FIRE DEPART. PERFORMED A VISUAL & SMELL INSP OF CABIN & COULD NOT LOCATED SOURCE IAW FIM TASK 21-00, TASK 830.  INSPECTED RECIRCULATION AIR FILTERS. FOUND RECIRP FILTERS DIRTY. R & R RECIRC AIR FILTERS AS A PRECAUTION IAW AMM 21-25-01-000-801. ON FIM TASK 21-00 TASK 830 COMPLETED TEST PARAGRAPH -J- RAN BOTH ENGINES & COMPLETED TEST FOR OIL FUMES PARAGRAPH -N- & ELECTRICAL FAULTS PARAGRAPH -Q-.  FOUND NO BURNING ODOR BETWEEN ROWS 29 & AFT CABIN.
